TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Member
Welcome me, I'm new!
*
 
nostalgic_daydreamer's Avatar
 
Name: Gavriella Yael
Gender: Female
Location: A Place Where Everything Is Okay.

Posts: 45
Join Date: January 14th 2012

Question Medicine Troubles - January 19th 2015, 11:51 PM

I got a new medication called Latuda. I'm on 40 mg of it and it makes me really nauseous and I end up throwing up after taking it. I told my counselor and mom about it in a session and asked if I could talk to my doctor about it. They said he would just put me back on my old meds and that's like 3 different pills varying from 2x a day to 3-4x a day. I don't know whether to tell him or not but I also don't want to go back on my old meds.


~ Always look to the brighter side of life just as a sunflower looks to the sun and not the dark clouds! ~
  Send a message via Yahoo to nostalgic_daydreamer Send a message via Skype™ to nostalgic_daydreamer 
  (#2 (permalink)) Old
......nobody Offline
Member
Regular TeenHelper
*****
 
......nobody's Avatar
 
Gender: Female

Posts: 478
Blog Entries: 4
Join Date: April 9th 2014

Re: Medicine Troubles - January 19th 2015, 11:57 PM

Are you sure that your doctor will put you back on your old meds? Have you thought about asking for new medicine, generally your doctor goes by what you want to do, as long as it's not detrimental to your health. I, for one, was on Latuda at one point in time and also didn't like it - it made me like a walking, talking zombie.

And if your doctor puts you back on your old meds, at least you won't be getting sick. Also, how long have you been on Latuda? It can take up to a month for side effects go away after first starting it.
   
  (#3 (permalink)) Old
Member
Welcome me, I'm new!
*
 
nostalgic_daydreamer's Avatar
 
Name: Gavriella Yael
Gender: Female
Location: A Place Where Everything Is Okay.

Posts: 45
Join Date: January 14th 2012

Re: Medicine Troubles - January 20th 2015, 12:08 AM

I've been on it since the beginning of December. I guess I could try


~ Always look to the brighter side of life just as a sunflower looks to the sun and not the dark clouds! ~
  Send a message via Yahoo to nostalgic_daydreamer Send a message via Skype™ to nostalgic_daydreamer 
  (#4 (permalink)) Old
......nobody Offline
Member
Regular TeenHelper
*****
 
......nobody's Avatar
 
Gender: Female

Posts: 478
Blog Entries: 4
Join Date: April 9th 2014

Re: Medicine Troubles - January 20th 2015, 12:39 AM

Yeah, if it is still causing you troubles then you should definitely ask for a med change, it has been enough time to where the side effects should go away.
   
  (#5 (permalink)) Old
Philomath Offline
Love is > your mistakes
I can't get enough
*********
 
Philomath's Avatar
 
Name: Christina
Gender: Female
Location: Where the books are

Posts: 2,282
Blog Entries: 135
Join Date: July 25th 2009

Re: Medicine Troubles - January 20th 2015, 03:09 AM

I agree, it is probably time to ask about trying something new. If your previous medication combination was not affective and neither is Latuda than your doctor probably knows of other options.
Be honest about not wanting to take the previous medication combination. Having explanations for not wanting to go back to those meds and why you do not find Latuda to be helpful will make your case more presentable and your doctor will better understand what you are experiencing so that they can place you on an appropriate medicine and doseage.
Hope this helps and that this gets sorted out soon. Side-effects sucks so getting this sorted out soon would be the best option.
Take care.


"i don't care your intentions. I just want you to know my self-hatred never took me where I wanted to go. At the end of the day...I can pick at the pain but I can't cut it away."
   
  (#6 (permalink)) Old
Member
Welcome me, I'm new!
*
 
nostalgic_daydreamer's Avatar
 
Name: Gavriella Yael
Gender: Female
Location: A Place Where Everything Is Okay.

Posts: 45
Join Date: January 14th 2012

Re: Medicine Troubles - January 20th 2015, 01:47 PM

Thank You guys for all the help, I have the doctors appointment this week so wish me luck!


~ Always look to the brighter side of life just as a sunflower looks to the sun and not the dark clouds! ~
  Send a message via Yahoo to nostalgic_daydreamer Send a message via Skype™ to nostalgic_daydreamer 
  (#7 (permalink)) Old
Philomath Offline
Love is > your mistakes
I can't get enough
*********
 
Philomath's Avatar
 
Name: Christina
Gender: Female
Location: Where the books are

Posts: 2,282
Blog Entries: 135
Join Date: July 25th 2009

Re: Medicine Troubles - January 20th 2015, 02:08 PM

You are very welcome.
Glad we could help.
Post again if you need to or would like to keep us updated.


"i don't care your intentions. I just want you to know my self-hatred never took me where I wanted to go. At the end of the day...I can pick at the pain but I can't cut it away."
   
Closed Thread

Bookmarks

Tags
medicine, troubles

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.